Health Tip: Are You Taking Opioids as Prescribed?
(HealthDay News) -- Opioids are powerful prescription pain medications, and great care must be taken to avoid possible overdose and addiction.
The American Academy of Family Physicians mentions these potential warning signs of opioid medication overdose:
Stumbling while walking.
Slurring your speech.
Slow breathing and heartbeat.
Blue nails or lips.
Pale or clammy skin.
Feeling excessively drowsy or having trouble staying alert.
Having trouble waking from sleep.
- Cocaine, Amphetamines May Up Injection Drug Users' Suicide Risk
December 19, 2014
- Painkiller Tramadol Linked to Low Blood Sugar
December 08, 2014
Learn More About Sharp
Sharp HealthCare is San Diego's health care leader with seven hospitals, two medical groups and a health plan. Learn more about our San Diego hospitals, choose a Sharp-affiliated San Diego doctor or browse our comprehensive medical services.
Copyright ©2013 HealthDay. All rights reserved.